Minimal Sets of Maps of Y

Lluís Alsedà, Xiangdong D. Ye

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)

Abstract

Let Y = (z∈C:z3∈[0, 1]) and let Y be the set of all continuous maps from Y into itself having 0 as a fixed point. We study the set of periods of maps from Y having all periodic orbits with a division. From this result and the results from Alsedà, Llibre, and Misiurewicz [Trans. Amer. Math. Soc., 313 (1989), 475-538] we obtain a generalization of the theorem about the characterization of the set of D-functions of minimal sets of interval mappings to maps from Y. © 1994 Academic Press, Inc.
Original languageEnglish
Pages (from-to)324-338
JournalJournal of Mathematical Analysis and Applications
Volume187
DOIs
Publication statusPublished - 1 Oct 1994

Fingerprint Dive into the research topics of 'Minimal Sets of Maps of Y'. Together they form a unique fingerprint.

Cite this